# SDR AUS20030753

- Difficulty date: July 25, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Airtrc AT502
- Engine: Pwa PT6A34AG
- Propeller: Hartzl HCB3TN3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pipe
- Part number: 3011357
- Condition: Worn
- Location: Nr 2 Bearing
- Part time: 3,941 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE EXTERNAL NR 2 BEARING OIL SCAVENGE LINE WORN AND LEAKING AT REAR FIRE SEAL. SEAL HAD CONTACTED PIPE WHICH HAD CRACKED IN THE WORN AREA.
